Psych Central

Go Back   Forums at Psych Central > >



advertisement
Reply
 
Thread Tools Display Modes
Old 08-08-2018, 11:27 PM   #1
Catgotmytongue
Member
Catgotmytongue has no updates.
 
Member Since: Dec 2015
Location: Australia
Posts: 109
My Mood: Can some side effects wear off? (Taking Rexulti)

3 yr Member
Default Can some side effects wear off? (Taking Rexulti)

Trialling Rexulti atm. Cousin to abilify which wasnít great for me. Iím anxious because meds almost always have side effects hard to cope with, and I think I have mild nausea but Iím only on a small dose of 1mg. . Is nausea the kind of side effect that wears off after a while? Also feeling a little tense/uncomfortable but that could be the anxiety
Also wondering, probably a vague answer to this, but when do side effects normally kick in?
Catgotmytongue is offline   Reply With Quote

advertisement
Old 08-09-2018, 08:10 AM   #2
splitimage
Moderator
Community Support Team
 
splitimage's Avatar
splitimage has no updates.
 
Member Since: Mar 2006
Location: Ontario, Canada
Posts: 9,454 (SuperPoster!)
My Mood: Can some side effects wear off? (Taking Rexulti)

10 yr Member
25 hugs
given
PC PoohBah!
Default Re: Can some side effects wear off? (Taking Rexulti)

When I started Effexor, I had nausea for about 2 weeks, and then it went away as my body adjusted. I've had mild side effects from all my meds when I've started them, and I'd say about 3/4 of them went away within a few weeks, while others have remained permanent but manageable.


Hope this helps.


splitimage
__________________


"I danced in the morning when the world was begun. I danced in the moon and the stars and the sun". From my favorite hymn.

"If you see the wonder in a fairy tale, you can take the future even if you fail." Abba



Can some side effects wear off? (Taking Rexulti)



As some of you may know, my blog is currently off-line due to some problems at my previous site host. I'm working with my web master to rebuild and get back on-line.
splitimage is offline   Reply With Quote
Old 08-10-2018, 01:48 AM   #3
LucyD
Grand Poohbah
 
LucyD's Avatar
LucyD Spring is coming..yay
 
Member Since: Apr 2015
Location: USA
Posts: 1,598
My Mood: Can some side effects wear off? (Taking Rexulti)

3 yr Member
1,463 hugs
given
Default Re: Can some side effects wear off? (Taking Rexulti)

Quote:
Originally Posted by Catgotmytongue View Post
Trialling Rexulti atm. Cousin to abilify which wasnít great for me. Iím anxious because meds almost always have side effects hard to cope with, and I think I have mild nausea but Iím only on a small dose of 1mg. . Is nausea the kind of side effect that wears off after a while? Also feeling a little tense/uncomfortable but that could be the anxiety
Also wondering, probably a vague answer to this, but when do side effects normally kick in?
I usually get side effects within a few days. I am taking Rexulti, too.
__________________
ďA kind gesture can reach a wound that only compassion can heal.Ē Steve Maraboli



OCD mixed with PTSD, Formerly Bulimic for 25 years, Recovering from Binge Eating Disorder, Major Depressive Disorder, Bipolar Disorder Type 2, Recovering from Substance Abuse. NASH, Cirrhosis of the Liver, Osteoarthritis, Diabetes Type 2, Lung Nodules, Survivor of all forms of abuse

Risperidone-1 mg, Gabapentin-600-900 mg, Melatonin-5 mg., Nicotine Lozenges-2 mg., Vape Liquid-3 mg.
LucyD is offline   Reply With Quote
Old 08-11-2018, 09:08 PM   #4
Catgotmytongue
Member
Catgotmytongue has no updates.
 
Member Since: Dec 2015
Location: Australia
Posts: 109
My Mood: Can some side effects wear off? (Taking Rexulti)

3 yr Member
Default Re: Can some side effects wear off? (Taking Rexulti)

Quote:
Originally Posted by splitimage View Post
When I started Effexor, I had nausea for about 2 weeks, and then it went away as my body adjusted. I've had mild side effects from all my meds when I've started them, and I'd say about 3/4 of them went away within a few weeks, while others have remained permanent but manageable.


Hope this helps.


splitimage
Yes Thankyou that is helpful. Glad that most of them went away. Just the uncomfortable feeling bothers me I usually think to stop it but maybe if Iím patient enough it will settle. Thanks again
Catgotmytongue is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 02:05 PM.


Powered by vBulletin® — Copyright © 2000 - 2019, Jelsoft Enterprises Ltd.




advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider. .
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity GuidelinesHelp


 
Helplines and Lifelines